# SDR CA130429014

- Difficulty date: April 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 11,958 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Leaking
- Location: Tire
- Part time: 372 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE DEVELOPED SMALL HOLE AT MANUFACTURING SEAM LINE LIKE PREVIOUSLY FAILED TUBES.
